RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 754–756 (Mi tvp1497)  

Short Communications

A remark on a local limit theorem for large deviations

N. N. Amosova


Full text: PDF file (213 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 758–760

Bibliographic databases:

Received: 12.10.1988

Citation: N. N. Amosova, “A remark on a local limit theorem for large deviations”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 754–756; Theory Probab. Appl., 35:4 (1990), 758–760

Citation in format AMSBIB
\Bibitem{Amo90}
\by N.~N.~Amosova
\paper A~remark on a~local limit theorem for large deviations
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 754--756
\mathnet{http://mi.mathnet.ru/tvp1497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090501}
\zmath{https://zbmath.org/?q=an:0776.60034}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 758--760
\crossref{https://doi.org/10.1137/1135107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1497
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:87
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019